MAUDE Adverse Event Report: DEPUY IRELAND-9616671 DELTA CER HEAD 11/13 36MM +9; HIP FEMORAL HEAD

DEPUY IRELAND-9616671 DELTA CER HEAD 11/13 36MM +9; HIP FEMORAL HEAD
Catalog Number 136536240
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection.Surgeon did a washed out and exchange the head and liner.
 
Additional Manufacturer Narrative
There is no new information to report at this time.Per fda request, this follow-up is being submitted to fill the gap in follow-up sequence numbers.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: no device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA CER HEAD 11/13 36MM +9
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY IRELAND-9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND-9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46581
5743725905
MDR Report Key6910547
Report Number1818910-2017-25808
Device Sequence Number108959
Product Code LZO
UDI-Device Identifier10603295033592
UDI-Public10603295033592
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K062748
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136536240
Device Lot Number8433517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale